# SDR 98ZZZX343

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Lear 35LEAR
- Aircraft serial: 441
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLIND RIVETS ON INNER WALL OF AFT FUSELAGE TANK SKIN TO FRAME WERE INCORRECTLY INSTALLED.  RIVETS DID NOT EXTEND THROUGH SUFFICIENTLY TO FASTEN ALL MATERIAL.  LEFT SIDE OF AIRCRAFT FR 22-25, STR 10-14.  TT:  4,971.5 HOURS.  LANDINGS:  3,301.
